MathSciNet Relay Station
MathSciNet bibliographic data
MR1298739 (95m:13002) 13A30 (13H10)
Hoa, Lê Tuân; Zarzuela, Santiago Reduction number and $a$-invariant of good filtrations. Comm. Algebra 22 (1994), no. 14, 5635–5656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement